# SDR CA060425007

- Difficulty date: April 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, ENGINE SPEED INCREASED UNCOMMANDED ACCOMPANIED BY A MANUAL OVERRIDE LIGHT INDICATION.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  FOLLOWING TWO UNSUCCESSFUL ATTEMPTS, THE ENGINE WAS RE-STARTED IN FLIGHT AND THE AIRCRAFT CONTINUED TO DESTINATION.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
